# SDR SWAA2023050121098

- Difficulty date: March 27, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 51,971 hours, 31,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CABIN 2023-219630<[01] OPEN FAULT HAS AN ERROR AND IS BEING CORRECTED BY RAISING A NEW FAULT TTG8Q00AVTLR;[02] CORRECTED STEP 1: OPEN FAULT HAS AN ERROR AND IS BEING CORRECTED BY WORK INSTRUCTION 733-080-00-01 (TTG8Q00AVTLR);[03] OPEN FAULT HAS AN ERROR AND IS BEING CORRECTED BY WORK INSTRUCTION 733-080-00-01 (TTG8Q00AVTLR)
